# SDR DALA2022011300274

- Difficulty date: January 11, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 66,044 hours, 24,532 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 208241) DURING INSPECTION FOUND RT MLG FWD TRUNION LWR I/B LUG (#7) I/B SIDE CORROSION AT BORE EDGE. REPAIRED PER B737 SRM 57-20-90.
